I am been having problems with my skin ever since starting the steroids back up again as of a little over a month ago. It's not my face but my chest & back. At first I thought it was just my normal weekly breakout around the time I would have gotten a period (but don't because of my mirena) but it's been giving me problems since I started the prednisone! :( I hate hate hate this stupid pill! I'm taking myself off of it as of this week, since I STILL don't have a rheumy appt! I've been using neutragena acne body wash & this help a little bit to keep it from getting out of control but has not cleared everything up. It's so gross!
Has anyone else had skin problems with prednisone?
I'm on two other new meds as well that I started up around the same time but i'm pretty sure it's the steriods.
Meloxicam (1 a day) which I have been taking regularly
& Tramadol (up to 3 a day as needed) which I havent been taking.
I was taken off of diclofenac because it wasn't helping any.
Anybody else experience skin problems due to prednisone? I don't think it's stress because that's stayed the same and I haven't changed laundry soaps, I use tide free and clear.